# SDR DALA2016070905187

- Difficulty date: July 8, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STTLEMENT AREA AND COUNTERSINKS OF LT WING FUEL TANK ACCESS PLATE NR 1303C.  FUEL ACCESS PLATE 1303C WAS REPLACED FOR A NEW ONE UNDER CONDITION III SRM 51-22-2A.
